I am sorry you things have to go that way. I totally undrstand how you feel, I have been through what you are going through in the past. I think it really depends how long you have been on your meds and how frequently you dose is. I can tell you this much, I went off Lamictal cold turkey about
2 years ago, and it was not a pleasant experience. It makes you lightheaded and a little disoriented for about
a week or so. You should not have to stop trazadone unless you have too, I think it is only about
$8 or so for the generic brand. You should ask your local pharmacy for prices. As for the other 2, I am not really sure about
I agree with Serafena about
checking out the gov't prescript
ion drug plan. You should sign up asap because it might take a few months before things happen. Also, don't hesitate to ask you dr. about
where to get for help.
This is one of the programs, they should be able to cover all your meds, if you qualify. (You have to send everything that they ask for in the same package, if you don't they don't process it on time)
Best wishes and please let us know who things turn out.
Only by seeking challenges can we hope to find the best in ourselves.